# SDR MASA2015120912609

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 26,029 hours, 21,879 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Indicator
- Condition: Intermittent
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT DOOR INDICATOR INTERMITTENT DURING TAXI IN.  REMOVED FOD FROM DOOR JAM.
